MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Apnea (1720)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that the patient quit breathing as we were attempting to place foreman needle.Patient had to be flipped over to get a good airway.Patient seen in er post procedure for additional work up but was back to normal baseline in recovery prior to er visit.The issue was resolved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21196888
Report Number2649622-2025-02157
Device Sequence Number7503940
Product Code EZW
UDI-Device Identifier00763000596910
UDI-Public00763000596910
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA32ESL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date01/21/2025
Date Device Manufactured12/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale